# SDR N6WA2012120702

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 23,908 hours, 17,403 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT FOR ICE CAUTION MESSAGE ON T/O ROLL 95 KAIS, THRUST REVERSERS WERE DEPLOYED, COWL ANTI ICE WAS ON, THRUST SETTING WAS 86.7% N1 AND GTOW 69480.  HIGH ENERGY STOP, REJECTED TAKE OFF INSPECTION IAW AMM 05-51-27 AND AD 2011-17-12 INSPECTION, NO DEFECTS NOTED.
